# SDR HALA2023071000142

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N384
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 48,100 hours, 7,493 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,044 hours, 7,134 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DMI# 528169 ELEC IDG 1 OIL LO PRESS ECAM DISCONNECTED IDG 1 INFLIGHT GEN 1OFF. REMOVED & REPLACED IDG 1 PER AMM 24-21-51 OPS TEST IDG 1 PER AMM 24-21-00 IS GOOD. OK FOR SERVICE MIC SHEET UPDATE PLACARD REMOVED.
